# SDR DALA1034735646

- Difficulty date: November 26, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 45,391 hours, 15,321 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND NR 2 PYLON STRUT RT SKIN PANEL CRACKED FOUND AT FWD UPPER CORNER OUTER SKIN APPROX .3750" IN LENGTH.  NR 2 PYLON STRUT RT SKIN PANEL REPAIRED IAW EM 5451-01010-02D.
